RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 1, Pages 30–33 (Mi dan40961)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

On the dimension of $\kappa$-metrizable bicompacta, in particular Dugundji spaces

V. V. Fedorchuk

Lomonosov Moscow State University

Full text: PDF file (647 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 20.01.1977

Citation: V. V. Fedorchuk, “On the dimension of $\kappa$-metrizable bicompacta, in particular Dugundji spaces”, Dokl. Akad. Nauk SSSR, 234:1 (1977), 30–33

Citation in format AMSBIB
\Bibitem{Fed77}
\by V.~V.~Fedorchuk
\paper On the dimension of $\kappa$-metrizable bicompacta, in particular Dugundji spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 1
\pages 30--33
\mathnet{http://mi.mathnet.ru/dan40961}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0451213}
\zmath{https://zbmath.org/?q=an:0375.54026}


Linking options:
  • http://mi.mathnet.ru/eng/dan40961
  • http://mi.mathnet.ru/eng/dan/v234/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Infinite-dimensional compact Hausdorff spaces”, Math. USSR-Izv., 13:2 (1979), 445–460  mathnet  crossref  mathscinet  zmath  isi
    2. E. V. Shchepin, “On $\varkappa$-metrizable space”, Math. USSR-Izv., 14:2 (1980), 407–440  mathnet  crossref  mathscinet  zmath  isi
    3. E. V. Shchepin, “Functors and uncountable powers of compacta”, Russian Math. Surveys, 36:3 (1981), 1–71  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. Ch. Chigogidze, “On $\varkappa$-metrizable spaces”, Russian Math. Surveys, 37:2 (1982), 209–210  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. N. Dranishnikov, “Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps”, Russian Math. Surveys, 39:5 (1984), 63–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Russian Math. Surveys, 53:5 (1998), 937–974  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:20
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019